# SDR ABXA9701388

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 59242741
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND THE LEFT LATERAL CONTROL MIXER BRACKET CRACKED AND CORRODED.  REPLACED LEFT LATERAL CONTROL MIXER BRACKET IAW DC-9 MAINTENANCE MANUAL CHAPTERS 20-16-0 AND 27-61-4.
